CSpace
EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS DYNAMICS
Chen GQ(陈贵强)1; Lu YG(陆云光)2
1989
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume9Issue:2Pages:121
AbstractIn this paper, the one-dimensional motion for compressible viscous and heat conductive fluids is considered.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46095
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学院武汉物理与数学研究所
Recommended Citation
GB/T 7714
Chen GQ,Lu YG. EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS DYNAMICS[J]. Acta Mathematica Scientia,1989,9(2):121.
APA 陈贵强,&陆云光.(1989).EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS DYNAMICS.Acta Mathematica Scientia,9(2),121.
MLA 陈贵强,et al."EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS DYNAMICS".Acta Mathematica Scientia 9.2(1989):121.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈贵强]'s Articles
[陆云光]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈贵强]'s Articles
[陆云光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈贵强]'s Articles
[陆云光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.